Alert archive / Nebraska / Wind Chill Advisories in 2015
Wind Chill Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this wind chill advisory at Jan 3, 2015, 7:33 PM MST for 26 counties in Nebraska. It took effect at Jan 3, 2015, 11:00 PM MST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2015, 7:33 PM MST (02:33 UTC)
- In effect from
- Jan 3, 2015, 11:00 PM MST
- Expired
- Jan 4, 2015, 11:00 AM MST
- In force
- 12 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 677 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -77 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
804 WWUS43 KLBF 040233 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 833 PM CST SAT JAN 3 2015 ...SNOW AND BLOWING SNOW REDUCING VISIBILITIES TONIGHT ACROSS THE CENTRAL AND EASTERN SANDHILLS WITH DANGEROUS WIND CHILLS DEVELOPING TONIGHT... SNOW AND BLOWING SNOW WILL REDUCE VISIBILITIES TO A MILE OR LESS THIS EVENING ACROSS THE CENTRAL AND EASTERN SANDHILLS. AS THE SNOW ENDS...TEMPERATURES WILL FALL BELOW ZERO...HOWEVER THE WINDS WILL REMAIN GUSTY. THE COMBINATION OF WINDS AND COLD TEMPERATURES WILL PRODUCE DANGEROUS WIND CHILLS THAT WILL CONTINUE INTO SUNDAY MORNING. NEZ004-022-023-056-094-041645- /O.CAN.KLBF.WW.Y.0001.000000T0000Z-150104T1800Z/ /O.NEW.KLBF.WC.Y.0001.150104T0600Z-150104T1800Z/ SHERIDAN-GARDEN-GRANT-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...KILGORE 733 PM MST SAT JAN 3 2015 ...WIND CHILL ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SUNDAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 AM MST SUNDAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING...DANGEROUS WIND CHILL VALUES LATE THIS EVENING THROUGH SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 5 TO 15 MPH. * WIND CHILL...VALUES WILL FALL TO BETWEEN 20 AND 29 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NEZ005>010-024>029-035>038-057>059-069>071-041645- /O.CON.KLBF.WW.Y.0001.000000T0000Z-150104T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH- PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON... BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 833 PM CST SAT JAN 3 2015 /733 PM MST SAT JAN 3 2015/ ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ SUNDAY. * TIMING...SNOW AND BLOWING SNOW TO CONTINUE THROUGH LATE EVENING. BLOWING SNOW MAY LINGER OVERNIGHT. DANGEROUS WIND CHILL READINGS WILL DEVELOP THIS EVENING AND CONTINUE INTO SUNDAY MORNING. * SNOW ACCUMULATIONS...1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS. * WIND...NORTH AT 25 TO 35 MPH WITH GUSTS TO 40 MPH DIMINISHING TONIGHT. * IMPACTS...TRAVEL WILL REMAIN BECOME DIFFICULT AS THE SNOW GRADUALLY ENDS OVERNIGHT. VISIBILITIES AS LOW AS 1 MILE OR LESS IN OPEN AREAS. WIND CHILL READINGS OF 20 BELOW TO 29 BELOW ZERO ARE EXPECTED TONIGHT THROUGH SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS. VERY COLD TEMPERATURES AND WIND WILL COMBINE TO CREATE BITTERLY COLD WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO PROTECT EXPOSED SKIN AND WEAR LAYERED CLOTHING. PETS AND OTHER DOMESTIC ANIMALS CAN SUFFER FROM FROSTBITE AND HYPOTHERMIA AS WELL. BE SURE TO PROVIDE SHELTER FOR THEM. && $$ KAR
2 follow-up statements
302 WWUS43 KLBF 040607 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1207 AM CST SUN JAN 4 2015 ...DANGEROUS WIND CHILLS LIKELY OVERNIGHT... .BITTERLY COLD TEMPERATURES AND BREEZY NORTHERLY WINDS...WILL COMBINE TO PRODUCE WIND CHILLS OF 20 TO 29 BELOW ZERO THROUGH SUNDAY MORNING. NEZ005>010-024>029-035>038-057>059-069>071-041800- /O.CAN.KLBF.WW.Y.0001.000000T0000Z-150104T1800Z/ /O.EXA.KLBF.WC.Y.0001.000000T0000Z-150104T1800Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-HOOKER-THOMAS- BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH- PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...MULLEN...THEDFORD...DUNNING... TAYLOR...BURWELL...BARTLETT...ARTHUR...TRYON...STAPLETON... BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 1207 AM CST SUN JAN 4 2015 /1107 PM MST SAT JAN 3 2015/ ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY. THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. * TIMING...DANGEROUS WIND CHILL VALUES WILL CONTINUE THROUGH SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 10 TO 15 MPH. * WIND CHILL...VALUES WILL FALL TO BETWEEN 20 AND 29 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ NEZ004-022-023-056-094-041800- /O.CON.KLBF.WC.Y.0001.000000T0000Z-150104T1800Z/ SHERIDAN-GARDEN-GRANT-DEUEL-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...CHAPPELL...BIG SPRINGS...CODY...MERRIMAN...KILGORE 1107 PM MST SAT JAN 3 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST SUNDAY. * TIMING...DANGEROUS WIND CHILL VALUES WILL CONTINUE THROUGH SUNDAY MORNING. * WINDS...NORTHWEST WINDS OF 10 TO 15 MPH. * WIND CHILL...VALUES WILL FALL TO BETWEEN 20 AND 29 DEGREES BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ BUTTLER
642 WWUS43 KLBF 041759 WSWLBF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1159 AM CST SUN JAN 4 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-041900- /O.EXP.KLBF.WC.Y.0001.000000T0000Z-150104T1800Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1159 AM CST SUN JAN 4 2015 /1059 AM MST SUN JAN 4 2015/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... THE WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY. TEMPERATURES WILL CONTINUE TO RISE TODAY...AND WIND CHILL VALUES HAVE ALREADY WARMED ABOVE CRITERIA SO THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ MASEK
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill advisory went out at Jan 3, 4:56 PM MST, 2 hours 37 minutes earlier.
Area forecast discussion, Jan 3, 4:56 PM MST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 556 PM CST SAT JAN 3 2015 .SYNOPSIS... ISSUED AT 342 PM CST SAT JAN 3 2015 COLD FRONT HAS PUSHED INTO KANSAS WITH GUSTY NORTHERLY WINDS ACROSS THE CWA IN ITS WAKE. IN ADDITION THERE IS A SWATH OF SNOW MOVING SE ACROSS THE AREA. THE COMBINATION OF WIND AND SNOW...FALLING AND EXISTING ON THE GROUND...IS CREATING TREACHEROUS DRIVING CONDITIONS DUE TO REDUCED VISIBILITIES. MANY REPORTS OF LESS THAN A MILE AND SEVERAL A QUARTER MILE OR LESS. AFTER HIGHS TOPPED OUT AROUND 30...THEY HAVE FALLEN INTO THE TEENS AND SINGLE DIGITS ABOVE ZERO. && .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 342 PM CST SAT JAN 3 2015 THIS EVENING WILL CONTINUE TO SEE THE STRONG NORTHERLY WINDS AND SNOW...PRODUCING LOW VISIBILITIES AND DIFFICULT DRIVING CONDITIONS. A WINTER WEATHER ADVISORY IS ONGOING AND NO CHANGES NEEDED. TOTAL SNOW AMOUNTS OF 1 TO 2 INCHES STILL LOOK GOOD...HOWEVER COULD SEE A FEW REPORTS ACROSS THE SOUTHEASTERN PANHANDLE INTO SW NEB WHERE A LITTLE OVER 2 INCHES IS POSSIBLE. LESSER AMOUNTS OVER N CENTRAL. NEAR TERM MODELS ARE IN AGREEMENT MOVING THE SYSTEM QUICKLY TO THE SE WITH MOST OF THE SNOW EXITING TO THE SOUTHEAST BY 06Z. THE WINDS CONTINUE A LITTLE LONGER AND COULD SEE SOME LINGERING BLOWING SNOWING AND REDUCED VISIBILITIES. MORE OF A CONCERN IS A SHIFT IN FOCUS TO TEMPERATURES AND WIND CHILLS. TEMPS HAVE ALREADY FALLEN INTO THE SINGLE DIGITS AND TEENS AND AS ARCTIC HIGH BUILDS SOUTH INTO THE REGION TOWARDS MORNING...SINGLE DIGITS AND TEENS BELOW ZERO ARE LIKELY. THIS WILL COMBINE WITH THE WINDS TO PRODUCE AT LEAST ADVISORY WIND CHILLS...-20 TO -30 F. THIS WILL NEED TO BE MONITORED CLOSELY. GENERALLY EXPECT SOME AREAS TO DROP TO NEAR -30 F THE HOLD STEADY AS TEMPS CONTINUE TO FALL BUT WINDS WEAKEN. THE WINTER WEATHER ADVISORY COVERS THE BITTER COLD WIND CHILLS...ALTHOUGH ONCE THE SNOW/BLOWING SNOW ENDS...A CHANGE TO JUST A WIND CHILL ADVISORY IS POSSIBLE. SUNDAY WILL BE A VERY COLD BUT DRY DAY. 850 MB TEMPS WILL ONLY BE IN THE -14 TO -18 C RANGE...AND WITH THE EXISTING SNOW PACK...TEMPS NOT GOING TO GET VERY HIGH. GUIDANCE IS IN THE SINGLE DIGITS AND SEE THIS AS THE BEST CASE SCENARIO. A WEAK DISTURBANCE MOVES IN FROM THE NW WHICH SHOULD BRING SOME MORE CLOUDS. THE CLOUDS WILL LIMIT THE MIXING AND WOULD NOT BE SURPRISED TO SEE A LOCALIZED HIGH NEAR ZERO. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 342 PM CST SAT JAN 3 2015 AS A SURFACE LOW DEVELOPS OVER MONTANA AND MAKES ITS WAY ACROSS THE DAKOTAS...WARM ADVECTION WILL GENERATE LIFT ACROSS CENTRAL AND WESTERN NEBRASKA MONDAY. CROSS-SECTIONS THROUGH WESTERN NEBRASKA SHOW ISENTROPIC LIFT IN THE 295-315K LAYER...BUT THE CROSS-SECTION ACROSS THE WEST ALSO SHOWS A DRY...ABOVE FREEZING...LAYER JUST UNDER THE LIFTED LAYER. HOWEVER...THE WET BULB TEMPERATURE IN THAT LAYER IS -5C OR LOWER AND THE LAYER WILL COOL AS PRECIPITATION FALLS INTO IT. HOWEVER...THE AIR IS STILL VERY DRY AND WOULD LIMIT ANY PRECIPITATION THAT MIGHT REACH THE GROUND. THE STATISTICAL OUTPUT FROM THE NAM AND GFS REFLECT THIS AS THEY KEEP THE PRECIPITATION CONFINED TO THE AREA NORTH AND EAST OF A VALENTINE-THEDFORD-BROKEN BOW LINE AND PROBABILITY AT OR BELOW 20 PERCENT. FOR TUESDAY AND TUESDAY NIGHT...AN UPPER TROUGH WILL PRODUCE SOME FRONTOGENETIC FORCING IN THE 280-300K LAYER ACROSS THE NEBRASKA SANDHILLS. THIS WILL RAISE THE POSSIBILITY OF LIGHT SNOW AGAIN. TEMPERATURES MONDAY WILL NOT BE AS COLD AS THOSE SUNDAY...BUT COLDER AIR WILL RETURN ONCE MORE IN THE WAKE OF THE STORM SYSTEM AS IT GOES ON ACROSS TO THE MISSISSIPPI VALLEY AND BEYOND. THE PREVAILING TRACK OF THE COLD AIR MASSES WILL KEEP THE COLDEST AIR IN CENTRAL AND EASTERN NEBRASKA. RETURN FLOW ALONG THE LEE SIDE TROUGH WILL BRING A BRIEF THAW THURSDAY AS A WARM FRONT MAKES ITS WAY TO THE NORTHEAST. TOWARD THE END OF THE WEEK...CYCLOGENESIS IN SOUTHEAST COLORADO WILL CREATE GOOD WARM ADVECTION AND BRING A POSSIBILITY OF SNOW TO CENTRAL AND WESTERN NEBRASKA ONCE AGAIN FRIDAY NIGHT AND SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 551 PM CST SAT JAN 3 2015 MVFR CONDITIONS FOR THE KLBF AND KVTN TERMINALS TO BEGIN THE TAF PERIOD. SNOW AND BLOWING SNOW WITH VISIBILITIES RANGING FROM 1 TO 2SM WILL IMPROVE AS SNOW ENDS BY 03Z AND CEILINGS TO IMPROVE TO VFR. WINDS 34020G30KT WILL ALSO DIMINISH TO 33010KT BY 06Z. && .LBF WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL NOON CST /11 AM MST/ SUNDAY FOR NEZ004>010-022>029-035>038-056>059-069>071-094. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...SPRINGER AVIATION...ROBERG
Hazardous weather outlook, Jan 3, 2:58 PM MST, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 358 PM CST SAT JAN 3 2015 NEZ004>010-022>029-035>038-056>059-069>071-094-042200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 358 PM CST SAT JAN 3 2015 /258 PM MST SAT JAN 3 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. LIGHT SNOW...BITTERLY COLD TEMPERATURES AND STRONG NORTHERLY WINDS EXPECTED THROUGH THIS EVENING. AREAS OF BLOWING SNOW THIS EVENING. OVERNIGHT...WIND CHILLS OF -15 TO -30 ARE FORECAST ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. BITTERLY COLD WIND CHILLS OF -15 TO -30 ARE EXPECTED SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) MASEK
In the hours before
Local storm report, Jan 3, 2:56 PM MST, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
356 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM SNOW 9 ENE ELSMERE 42.21N 100.02W
01/03/2015 E1.0 INCH BROWN NE CO-OP OBSERVER
VISIBILITIES REDUCED TO AROUND 200 YARDS AT TIMES.
&&
MOLDANLocal storm report, Jan 3, 3:48 PM MST, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
448 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM SNOW BRADY 41.02N 100.37W
01/03/2015 E0.0 INCH LINCOLN NE 911 CALL CENTER
US HWY 30 BETWEEN BRADY AND MAXWELL HAS A THIN GLAZE OF
ICE ON THE ROAD FROM SNOW BLOWING ACROOS THE ROADWAY.
MODERATE TO HEAVY SNOW WAS FALLING AT THE TIME OF THE
REPORT.
&&
MOLDANLocal storm report, Jan 3, 4:09 PM MST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
509 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM SNOW ATKINSON 42.53N 98.98W
01/03/2015 E2.0 INCH HOLT NE CO-OP OBSERVER
VISIBILITY REDUCED TO A QUARTER MILE.
&&
ROBERGLocal storm report, Jan 3, 4:10 PM MST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
510 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM SNOW BRADY 41.02N 100.37W
01/03/2015 M0.4 INCH LINCOLN NE CO-OP OBSERVER
VISIBILITY REDUCED TO A QUARTER MILE.
&&
ROBERGLocal storm report, Jan 3, 4:29 PM MST, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
529 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM SNOW 8 WSW CALLAWAY 41.25N 100.06W
01/03/2015 E0.5 INCH CUSTER NE CO-OP OBSERVER
VISIBILITY REDUCED TO 100 YARDS AT TIME OF REPORT.
&&
ROBERGLocal storm report, Jan 3, 6:05 PM MST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CST SAT JAN 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM SNOW 3 ENE NORTH PLATTE 41.15N 100.72W
01/03/2015 E1.2 INCH LINCOLN NE OFFICIAL NWS OBS
SNOW BEGAN FALLING BETWEEN 2-3PM CST, AND HAS BEEN
SNOWING MODERATELY AT TIMES. NORTHERLY WINDS OF 20-30 MPH
AND GUSTS OF 40 MPH ARE MAKING SNOW MEASUREMENTS
DIFFICULT AT BEST. SNOW DRIFTS IN AREAS ARE APPROACHING 1
TO 1.5 FEET.
&&
MOLDANNearby
Wind Chill Advisories in Nebraska, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.